# SDR ASAA2014030307039

- Difficulty date: March 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 4,807 hours, 1,539 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7320 · Fuel Controlling System
- Part: Warning Message
- Condition: False Indication
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE ECONOMIC FAULT 75-20362 HPTCC SIGNAL OUT OF RANGE FOUND WHILE ACCOMPLISHING T/C 78273000.  ACFT GROUNDED.  ACCOMPLISHED EEC BITE TEST ON NR 2 ENG, NO RECENT FAULTS LOGGED AND NO HISTORY FAULTS RECORDED.  GROUND BITE TEST OPS NORMAL REF MM 73-00-00, TASK 73-00, TASK 801.
